# SDR GTIA2022031836322

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 7,168 hours, 2,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY FOUND L2 DOOR REQ DOOR ASSIST SERVICED-SERVICED L2 DOOR ASSIST IAW AMM 52-10-00CA/C OK FOR CONT SERVICE
